# SDR DL76L100673

- Difficulty date: February 19, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 87,702 hours, 13,068 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 7075T6511000ND
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD F/S PITCH LOAD FITTING, 1 FASTENER HOLE FOUND CRACKED AT SKIN ROW MOST AFT HOLE LWR SURFACE APPROX .1250"IN LENGTH, RUNNING AFT OTBD. REPAIRED IAW ERA 479974-14AD.
